American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jonathan Eskeldson, Miriam Jaffe and Viorel Nitica. A metric on max-min algebra. Contemporary Mathematics 616 (2014) 101-114.
Book volume table of contents   
View Article: PDF

[2] Viorel Nitica and Sergeĭ Sergeev. Tropical convexity over max-min semiring. Contemporary Mathematics 616 (2014) 241-260.
Book volume table of contents   
View Article: PDF

[3] Valerio Capraro and Tobias Fritz. On the axiomatization of convex subsets of Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 2127-2135.
Abstract, references, and article information   
View Article: PDF

[4] El Mostafa Kalmoun and Hassan Riahi. Topological KKM theorems and generalized vector equilibria on G-convex spaces with applications. Proc. Amer. Math. Soc. 129 (2001) 1335-1348. MR 1814159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. van de Vel. Collapsible polyhedra and median spaces. Proc. Amer. Math. Soc. 126 (1998) 2811-2818. MR 1452832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. van de Vel. Invariant arcs, Whitney levels, and Kelley continua . Trans. Amer. Math. Soc. 326 (1991) 749-771. MR 1010415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. A. Khamsi. On metric spaces with uniform normal structure . Proc. Amer. Math. Soc. 106 (1989) 723-726. MR 972234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. E. Valentine and S. G. Wayment. The Ceva property characterizes real, strictly convex Banach spaces . Proc. Amer. Math. Soc. 78 (1980) 559-567. MR 556633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Cantwell and David C. Kay. Geometric convexity. III. Embedding . Trans. Amer. Math. Soc. 246 (1978) 211-230. MR 515537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1